Delayed hypotension after overdose of sustained release verapamil

Prentice A. Tom, Christopher T. Morrow, Gabor D. Kelen

Research output: Contribution to journalArticlepeer-review

Abstract

We present the case of a 25-year-old woman who, although normotensive on presentation, had a severe hypotensive episode more than 12 h after initial ingestion of sustained release verapamil. Management of asymptomatic patients who have overdosed on a sustained release preparation of a calcium channel blocker is discussed.

Original languageEnglish (US)
Pages (from-to)621-625
Number of pages5
JournalJournal of Emergency Medicine
Volume12
Issue number5
DOIs
StatePublished - Jan 1 1994

Keywords

  • hypotension
  • verapamil

ASJC Scopus subject areas

  • Emergency Medicine

Fingerprint Dive into the research topics of 'Delayed hypotension after overdose of sustained release verapamil'. Together they form a unique fingerprint.

Cite this